# SDR 2008UALA02277

- Difficulty date: April 19, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 50,721 hours, 18,569 cycles
- Engine: Pwa PW2037
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Chip Detector
- Condition: Leaking
- Location: Nr 1 Engine G/B
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DIVERTED UNDER AMBER ALERT DUE TO NR 1 ENGINE SHUTDOWN.  FOUND MAIN GEARBOX CHIP DETECTOR BAYONET PINS NOT LOCKED & PARTIAL INSTALLED & UNSEATING CHIP DETECTOR ASSY POPPET.  CLEANED ENGINE, REINSTALLED CHIP DETECTOR. ADDED 16QTS OF MAINTENANCE OIL. ACCOMPLISHED IDLE ENGINE RUN PER JRH2-5-63 PG2 ITEM 3.A.(2) . AFTER 5 MIN ENG RUN RECHECKED CHIPS ALL NORMAL NO OIL LEAKS
